Advertisement

Soviet Physics Journal

, Volume 19, Issue 12, pp 1559–1563 | Cite as

Separation of variables in the diffusion equation. II

  • N. B. Sukhomlin
Article

Abstract

The covariant and symmetry properties of the linear diffusion equation having a scalar matrix of variable diffusion coefficients are studied. By means of differential symmetry operators of order no higher than two, a complete separation of variables is effected for the stationary and nonstationary cases.

Keywords

Diffusion Coefficient Diffusion Equation Symmetry Property Complete Separation Linear Diffusion 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    N. B. Sukhomlin, Izv. Vyssh. Uchebn. Zaved., Fiz., No. 11, 46 (1976).Google Scholar
  2. 2.
    V. D. Egerev, Diffusion Kinetics in Inhomogeneous Media [in Russian], Nauka, Moscow (1970).Google Scholar
  3. 3.
    N. B. Sukhomlin, Izv. Vyssh. Uchebn. Zaved., Fiz., No. 1, 146 (1976).Google Scholar
  4. 4.
    V. N. Shapovalov, Izv. Vyssh. Uchebn. Zaved., Fiz., No. 4, 27 (1974).Google Scholar
  5. 5.
    V. N. Shapovalov and N. B. Sukhomlin, Izv. Vyssh. Uchebn. Zaved., Fiz., No. 12, 100 (1974).Google Scholar

Copyright information

© Plenum Publishing Corporation 1977

Authors and Affiliations

  • N. B. Sukhomlin
    • 1
  1. 1.Kalmyk State UniversityUSSR

Personalised recommendations